MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SOFTWARE WITH TGS 3.6.1; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SOFTWARE WITH TGS 3.6.1; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 8000021002
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 1 device: product disposition is not yet determined additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between(b)(6) 2025.This report summarizes 1 event for the failure: incorrect measurement.- 1 event had no health consequences or impact.
 
Event or Problem Description
No change.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 0008010177-2026-99005.Supplemental rationale: corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status: 1 device was evaluated using data provided by the user or third party.Evaluation findings (results/components): 1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 1 device: product not received.

Brand Name
SCOPIS ENT SOFTWARE WITH TGS 3.6.1
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24164246
Report Number0008010177-2026-99005
Device Sequence Number15703461
Product Code PGW
UDI-Device Identifier07613327514179
UDI-Public07613327514179
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8000021002
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown